Dosage increased?

My dosage on Trileptal was freshly increased from 100mgs in AM and 200mgs at darkness to 300 in AM and the PM. I own noticed I forget deeply more things, I am clumsier, I feel unsteady and a nauseated. Is this usual?

Answer:
I would contact my doctor, your reactions drop in the smaller amount serious side, but I would still contact my doctor.
Don't ask us, please call your doctor.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • I turn 30 tmrw and i'm scared i'm having the 30 yr old's equivalent of a mid life crisis.?
  • How do the police/ courrts make sure some one follows their cerfew ...?
  • Do anti-depressants help you make decisions?
  • Positives of ADD?
  • How do I tell my parents I have multiple personalities?
  • I feel like I'm unable to make friends...?
  • What is the psychology of persons ?do they suffer from any psychological disorder?
  • Is there a certain thing that can make some one suicidal or depressed?
  • I live in a group home(half way house).I live with 7 other men.At least half of them a telapathic.?
  • Where do i find a best neourologist who can help me in treatment for epilepsy(Fits)?
  • Has anyone had success on Cymbalta?
  • Is suicide a drug?
  • Is the truth all ways in a joke/ Help I need some serious advise.?